# SDR A6WA2013073141125

- Difficulty date: July 15, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR ASSIST MOTOR SUPPORT CRACKED.  R & R CRACKED SUPPORT WITH PN 601R317745-7 IAW SRM 51-42-06.
